# SDR 2001UALA00831

- Difficulty date: May 25, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 37,110 hours, 13,944 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM CORRODED, STA 1125.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW CREASE BEAM WEB.
